# SDR DALA2020091403053

- Difficulty date: September 14, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 60,826 hours, 19,811 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

WHILE ON DESCENT WITH FLAPS 1 SELECTED, THE "T/E FLAP ASYMMETRY EICAS" MESSAGE APPEARED.  COMPLIED WITH THE QRH, BUT FLAPS WERE NOT RESTORED.  THE INDICATOR REMAINED STUCK BETWEEN UP & 1.  CORRECTIVE ACTION: MAINTENANCE DID RUN BITE AND THE FSEU FAULTED THE LEFT FLAP TRANSMITTER.  THE TRANSMITTER WAS REPLACED.  C/W NO GO ODI PREVENTION PROCEDURES.  FLUID LEVELS, TORQUE LIMITERS, ROLLERS, AND BALL SCREWS ALL CHECKED OK.  NO BINDING WHEN OPERATED IN NORMAL & ALTERNATE MODES.  THE AIRCRAFT HAS RETURNED TO SERVICE.
